# SDR USAA060039

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Unknown
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER I/B T/E WEDGE SURFACE, FABRICATED DOUBLER THAT MEASURES 3" BY 5" IAW 57-42-01, DEFECT SIZE: 3" BY 5".
